Optimally Controlled Dynamics of One Dimensional Harmonic Oscillator Linear Dipole Function and Quadratic Penalty


TUNGA B. , DEMİRALP M.

Applied Numerical Analysis & Computational Mathematics, vol.1, no.1, pp.242-250, 2004 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 1 Issue: 1
  • Publication Date: 2004
  • Doi Number: 10.1002/anac.200310021
  • Title of Journal : Applied Numerical Analysis & Computational Mathematics
  • Page Numbers: pp.242-250